A new monotone quantity along the inverse mean curvature flow in ℝn

Kwok Kun Kwong, Pengzi Miao

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

We find a new monotone increasing quantity along smooth solutions to the inverse mean curvature flow in ℝn. As an application, we derive a sharp geometric inequality for mean convex, star-shaped hypersurfaces which relates the volume enclosed by a hypersurface to a weighted total mean curvature of the hypersurface.

Original languageEnglish (US)
Pages (from-to)417-422
Number of pages6
JournalPacific Journal of Mathematics
Volume267
Issue number2
DOIs
StatePublished - Jan 1 2014

Keywords

  • Inverse mean curvature flow

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A new monotone quantity along the inverse mean curvature flow in ℝ<sup>n</sup>'. Together they form a unique fingerprint.

  • Cite this